Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tater

This medicine

I love it because it's the only acne medicine that I've taken that has been able to do anything for my acne at all. Even though it's been 3 months and it's only just starting to work.

What I hate is I wake up every morning or whenever I wake up, because I take long naps after school if I'm not doing anything from being so tired. I feel like life isn't really worth living and like whats the point. I never use to be like this at all. I can deal with it I'm not going to tell my doctor and get taken off of it. I'm on 160 mg a day, and it just started to work lol and with all the breakouts I'm not going to get taken off of it.

Anyone else have these thoughts though? Like it's kind of weird to say, but yea.

Share this post


Link to post
Share on other sites

I see exactly what your saying. At times I have these same thoughts also. Some days im in a fantastic mood, than others im all down on life. Its not to the degree where I should be taken off of it, and im sure your the same...I think its normal, so dont worry. Im totally willing to go through this whole process, I just hope the end result is a good one. Just stay strong and think of how your going to look once your done, thats what I do.

Share this post


Link to post
Share on other sites

What I'm worried about though is that the thoughts might stay with me, because I've read stuff about the side effects being permanent.

Share this post


Link to post
Share on other sites

Ya, I see what your saying, and in fact, tonight I was a bit upset at the same thing. Just thinking about all the possible negative side effects what could be permanent. If your really that worried you should probably discuss it with your derm, because it is a serious issue. In my case, im fine and optimistic but once something negative happens or is said to me regarding acne/accutane I get all down, but those thoughts and feelings are gone in no time.

Share this post


Link to post
Share on other sites

Tater how much do you weigh and how old are you? 160 MG of accutane a day is a pretty severe dose. The higher doses of accutane you take, the more likely you will get long term side effects and long term damage to your body. Please be careful when taking that sort of dosage.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×